# SDR SWAA2023102703862

- Difficulty date: September 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP SIDEWALL PANEL EXIT LIGHT ASSY ON SIDEWALL PANEL 232YHW AT PASSENGER CABIN 2023-594423<[01] REPLACED SIDEWALL PANEL EXIT LIGHT ASSY ON SIDEWALL PANEL 232YHW AT PASSENGER CABIN IAW B737-700 AMM-33-51-01-960-802 TEST IS OK;[02] REPLACED SIDEWALL PANEL EXIT LIGHT ASSY ON SIDEWALL PANEL 232YHW AT PASSENGER CABIN IAW B737-700 AMM-33-51-01-960-802 TEST IS OK
